# SDR CALA2017090903108

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 56,204 hours, 19,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS AND SIGNS IN AFT GALLEY AREA DO NOT ILLUMINATE. REPLACED BATTERY PACK IN M1672 POWER SUPPLY AND IN M1673 POWER  SUPPLY. EMERGENCY LIGHTS OPS CHECKS GOOD REF AMM33-51-06-960-805.
